MAUDE Adverse Event Report: BIOTRACE MEDICAL, INC. TEMPO TEMPORARY PACING LEAD

BIOTRACE MEDICAL, INC. TEMPO TEMPORARY PACING LEAD
Model Number T1106
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/01/2019
Type of Reportable Event Malfunction
Event or Problem Description
(b)(6) hospital reported that they experienced a case wherein the tip of the device had been damaged and a fragment was missing.Upon further discussion via phone, it was communicated that the tip could not be located within the patient under xray.Btmi advised that the tip is radiopaque.There was no patient injury associated with this complaint.

Brand Name
TEMPO TEMPORARY PACING LEAD
Common Device Name
TEMPORARY PACING LEAD
Manufacturer (Section D)
BIOTRACE MEDICAL, INC.
3925 bohannon dr.
suite #200
menlo park CA 94025
MDR Report Key9267971
Report Number3013472601-2019-00005
Device Sequence Number1951355
Product Code LDF
UDI-Device Identifier10866899000203
UDI-Public10866899000203
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K160260
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/22/2020
Device Model NumberT1106
Device Catalogue NumberT1106
Device Lot Number31140
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/21/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2019
Initial Report FDA Received Date11/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age82 YR
Patient Weight59